Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Nashville, TN

June 29, 2015Hickman County, Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this flash flood warning at Jun 29, 2015, 11:06 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 11:06 PM CDT (04:06 UTC)
Expired
Jun 30, 2015, 2:00 AM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Hickman County, TN, Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 109 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WGUS54 KOHX 300406
FFWOHX
TNC081-085-135-300700-
/O.NEW.KOHX.FF.W.0005.150630T0406Z-150630T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 200 AM CDT
    
* AT 1105 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW JOHNSONVILLE...HURRICANE MILLS...LOBELVILLE...BUCKSNORT AND
  I-40 NEAR THE TENNESSEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3598 8802 3600 8800 3603 8800 3607 8797
      3597 8753 3565 8775 3575 8800 3578 8798
      3583 8797 3587 8794 3592 8793 3594 8793
      3594 8800 3596 8802

$$

07
1 follow-up statement
036 
WGUS74 KOHX 300629
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 AM CDT TUE JUN 30 2015

TNC081-085-135-300638-
/O.CAN.KOHX.FF.W.0005.000000T0000Z-150630T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
129 AM CDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HICKMAN...SOUTHERN
HUMPHREYS AND NORTHERN PERRY COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3598 8802 3600 8800 3603 8800 3607 8797
      3597 8753 3565 8775 3575 8800 3578 8798
      3583 8797 3587 8794 3592 8793 3594 8793
      3594 8800 3596 8802

$$

HURLEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 8:20 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 29, 8:20 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT
NATIONAL WEATHER SERVICE
NASHVILLE TN 820 PM CDT MON JUN 29 2015

.UPDATE...
WITH MAJORITY OF SCT CONVECTION ASSOCIATED WITH LIGHTNING ACTIVITY...
MENTIONED SCT SHWRS/TSTMS THRU REMAINDER OF EVENING HRS. HAVE
RECEIVED SEVERAL REPORTS OF WALL CLOUDS WITH SHWRS/TSTMS NEAR THE
TN/AL BORDER WITH HEAVY RAINFALL AND 0.5 INCH HAIL HERE PRESENTLY
AT THE NASHVILLE WEATHER SERVICE OFFICE IN OLD HICKORY. WEAK COLD
FRONT BEGINNING TO MOVE SLOWLY SWD INTO NW PORTIONS OF MID STATE
WHERE IT IS EXPECTED TO REMAIN QUASI-STATIONARY AND WASH OUT BY
MORNING. UPPER LEVEL TROUGHING WILL BECOME MORE ENHANCED ALSO AS
THE NIGHT-TIME HRS PROGRESS. THOUGH DIURNAL AFFECTS WILL BE
SUBSIDING...ACTIVITY SCT SHWR/TSTM ACTIVITY SHOULD LAST THRU THE
MAJORITY OF THE EVENING HRS. WITH SOME ACTIVITY REMAINING
STATIONARY AND BACK BUILDING ALSO...AND ARE MONITORING RAINFALL
RATES FOR POTENTIAL FLASH FLOOD PRODUCTS IF NECESSARY FOR THE
REMAINDER OF THE EVENING HRS ALSO. ALSO TWEAKED HRLY
TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS.
SHORT RANGE MODEL GUIDANCE SHOWING CURRENT TEMPS GENERALLY IN LINE
WITH FORECASTED LOW TEMPERATURE VALUES FOR TONIGHT.
&&

.PREV DISCUSSION.../ISSUED 712 PM CDT MON JUN 29 2015/

UPDATE...FOR 00Z AVIATION FORECAST.

AVIATION UPDATE...00Z AVIATION FORECAST.
OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF
AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z-
30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH
LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES
PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK
SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH
SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES
THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING.
THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI
20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z.

PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/

UPDATE...
MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST
PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND
WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON
TRACK.

PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/

DISCUSSION...
WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION
WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE.
THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE
CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT
CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.

WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK
COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE
EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL
HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR
SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY
MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS.

THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE
FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES...
AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO
HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD
EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING.

FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE
FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM
PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF
A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN
TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE
FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  87  68  82 /  30  40  20  70
CLARKSVILLE    67  86  68  81 /  30  40  20  70
CROSSVILLE     65  80  64  78 /  30  60  30  60
COLUMBIA       68  87  67  83 /  30  40  20  60
LAWRENCEBURG   68  86  68  84 /  30  40  20  60
WAVERLY        68  86  69  82 /  30  40  20  70
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT MON JUN 29 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-301000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HURLEY

In the hours before

Special weather statement, Jun 29, 8:33 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT MON JUN 29 2015

TNZ007-008-300215-
SUMNER TN-ROBERTSON TN-
833 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON AND
NORTHERN SUMNER COUNTIES UNTIL 915 PM CDT...

AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORTLAND...OR 17 MILES NORTHEAST OF SPRINGFIELD...MOVING EAST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORTLAND...WESTMORELAND...CROSS PLAINS...ORLINDA...MITCHELLVILLE...
BETHPAGE AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3664 8621 3644 8628 3655 8671 3665 8669
      3665 8659 3663 8657 3664 8655 3664 8654
      3665 8651
TIME...MOT...LOC 0133Z 276DEG 23KT 3661 8660

07
Local storm report, Jun 29, 8:56 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     LIGHTNING        8 S JAMESTOWN           36.32N  84.94W
06/29/2015                   FENTRESS           TN   TRAINED SPOTTER

            HOUSE AND TRANSFORMER WAS STRUCK BY LIGHTNING AT 550
            OAK ROAD...JUST WEST OF ALLADRT NEAR STATE HIGHWAY 127.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1500596

31
Local storm report, Jun 29, 9:37 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     9 ENE LIVINGSTON        36.44N  85.18W
06/29/2015                   OVERTON            TN   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON
            COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE.
            TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1500599

JACKSON
Local storm report, Jun 29, 9:42 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
942 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     LIGHTNING        8 S JAMESTOWN           36.32N  84.94W
06/29/2015                   FENTRESS           TN   TRAINED SPOTTER

            HOUSE AND TRANSFORMER WAS STRUCK BY LIGHTNING AT 550
            OAK ROAD...JUST WEST OF ALLADRT NEAR STATE HIGHWAY 127.

0810 PM     HAIL             MOUNT JULIET            36.21N  86.52W
06/29/2015  E0.70 INCH       WILSON             TN   TWITTER

0814 PM     HAIL             OLD HICKORY             36.26N  86.65W
06/29/2015  E0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS REPORTED IN OLD HICKORY.

0820 PM     TSTM WND DMG     9 ENE LIVINGSTON        36.44N  85.18W
06/29/2015                   OVERTON            TN   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON
            COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE.
            TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1500596 OHX1500598 OHX1500597 OHX1500599

31
Special weather statement, Jun 29, 10:39 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 PM CDT MON JUN 29 2015

TNZ056>058-300430-
PERRY TN-HICKMAN TN-LEWIS TN-
1039 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HICKMAN...LEWIS AND
EASTERN PERRY COUNTIES UNTIL 1130 PM CDT...

AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF LINDEN...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...LINDEN...LOBELVILLE...KIMMINS...PLEASANTVILLE AND
GORDONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3578 8772 3561 8735 3540 8757 3541 8758
      3542 8761 3544 8761 3544 8765 3547 8765
      3547 8769 3549 8773 3549 8774 3559 8793
TIME...MOT...LOC 0339Z 304DEG 20KT 3564 8769

07
Local storm report, Jun 29, 10:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     LIGHTNING        10 SW NASHVILLE         36.07N  86.91W
06/29/2015                   DAVIDSON           TN   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AT 1208 CHICKERING ROAD.
            CAUSED DAMAGE TO PLUMBING IN HOUSE.

&&

EVENT NUMBER OHX1500600

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:03 PM CDTSpecial Weather StatementOHXCheatham42 min
Jun 29, 7:16 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson44 min
Jun 29, 7:27 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne33 min
Jun 29, 7:38 PM CDTSpecial Weather StatementOHXCheatham, Dickson52 min
Jun 29, 7:48 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Jun 29, 8:02 PM CDTSpecial Weather StatementOHXDavidson43 min
Jun 29, 8:12 PM CDTSpecial Weather StatementOHXDavidson, Wilson48 min
Jun 29, 8:31 PM CDTSevere Thunderstorm WarningOHXDickson29 min
Jun 29, 8:33 PM CDTSpecial Weather StatementOHXSumner42 min
Jun 29, 9:35 PM CDTFlash Flood WarningOHXFentress, Overton3 hr
Jun 29, 9:56 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Jun 29, 10:39 PM CDTSpecial Weather StatementOHXLewis51 min
Jun 29, 11:31 PM CDTSpecial Weather StatementOHXHumphreys29 min
Jun 30, 12:46 AM CDTSpecial Weather StatementOHXLawrence, Wayne59 min
Jun 30, 1:33 AM CDTSpecial Weather StatementOHXCumberland, White57 min
Jun 30, 12:04 PM CDTSpecial Weather StatementOHXWhite26 min
Jun 30, 12:26 PM CDTSevere Thunderstorm WarningOHXJackson34 min
Jun 30, 12:47 PM CDTSevere Thunderstorm WarningOHXClay, Pickett28 min
Jun 30, 12:53 PM CDTSpecial Weather StatementOHXSmith37 min
Jun 30, 1:18 PM CDTSpecial Weather StatementOHXPickett42 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.